Modulus of Convexity, the Coeffcient, and Normal Structure in Banach Spaces
Hongwei Jiao,
Yunrui Guo and
Fenghui Wang
Abstract and Applied Analysis, 2008, vol. 2008, 1-5
Abstract:
Let and be the modulus of convexity and the DomÃnguez-Benavides coefficient, respectively. According to these two geometric parameters, we obtain a sufficient condition for normal structure, that is, a Banach space has normal structure if for some which generalizes the known result by Gao and Prus.
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/135873.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/135873.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:135873
DOI: 10.1155/2008/135873
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().